Turbulence from localized random expansion waves

  1. Lookup NU author(s)
  2. Mr AJW William Mee
  3. Professor Axel Brandenburg
Author(s)Mee AJ, Brandenburg A
Publication type Article
JournalMonthly Notices of the Royal Astronomical Society
Year2006
Volume370
Issue1
Pages415-419
ISSN (print)0035-8711
ISSN (electronic)1365-2966
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherWiley-Blackwell
URLhttp://dx.doi.org/10.1111/j.1365-2966.2006.10476.x
DOI10.1111/j.1365-2966.2006.10476.x
Actions    Link to this publication
Share